Alert archive / Maryland / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

July 12, 2013Anne Arundel County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 12, 2013, 3:51 AM EDT for Anne Arundel County, Maryland. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 3:51 AM EDT (07:51 UTC)
Expired
Jul 12, 2013, 4:30 AM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

County Anne Arundel County, MD

The radar

The Dover AFB radar (KDOX), 78 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
281 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS81 KPHI 120751
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUL 12 2013

MDZ015-120830-
QUEEN ANNE'S MD-
351 AM EDT FRI JUL 12 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN QUEEN
ANNE'S COUNTY...

AT 346 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROMANCOKE TO TILGHMAN ISLAND. THESE STORMS WERE NEARLY STATIONARY.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL 
POOR DRAINAGE AREAS. THESE STORMS WILL BE NEAR KENT POINT AROUND 430 
AM.

LAT...LON 3887 7637 3894 7637 3904 7632 3904 7631
      3892 7630 3891 7631 3890 7631 3889 7633
      3886 7632 3883 7638 3886 7639

$$

FORECASTER:  DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:14 AM EDT, 37 minutes earlier.

Area forecast discussion, Jul 12, 3:14 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 AM EDT FRI JUL 12 2013

.SYNOPSIS...
A COLD FRONT WAS MOVING SOUTHWARD THROUGH NEW JERSEY AND WILL
BECOME STATIONARY OVER THE DELMARVA LATE FRIDAY BEFORE RETURNING
NORTH AS A WARM FRONT FRIDAY NIGHT. THE FRONT WILL THEN GRADUALLY
BE PUSHED WESTWARD AS IT DISSIPATES OVER THE WEEKEND. HIGH
PRESSURE WILL BUILD ACROSS TO THE NORTH OF THE REGION OVER THE
WEEKEND AND THEN BECOME ABSORBED INTO THE BERMUDA HIGH PRESSURE
OVER THE WESTERN ATLANTIC EARLY NEXT WEEK. THIS HIGH WILL THEN
CONTROL OUR WEATHER THROUGH THE REST OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FCST IS STILL UNDER CONSTRUCTION BUT IT LOOKS LIKE CONDITIONS
WILL BECOME FAVORABLE FOR SHORT TERM EXCESSIVE
DELUGES...ESPECIALLY THIS AFTN/EVENING IF TSTMS OCCUR. COMBINATION
OF SLOW MOVEMENT...A SHORT WAVE DEVELOPING NWD FROM DELMARVA INTO
THE DEL VALLEY THIS EVENING AND 850-700MB JET CORES GETTING
ORGANIZED IN OUR AREA WITH CONSIDERABLE LOW LVL LIFT FROM
CONVERGENCE.

YOU SAW WHAT HAPPENED JUST SW OF DCA EARLY THIS MORNING.

PWAT GROWS TO 2 INCHES NEAR PHL LATE TODAY.

SO THE POPS ARE BLENDED 00Z/12 GFS/NAM WITH THE 21Z/11 SREF. THE
TEMPS...OFFER A AN OPPORTUNITY FOR ENOUGH SUN FOR A TIME TO GET
UP TO ARD 80-82F AND FAVORED THE WARMER OF THE GFS/NAM GUIDANCE.

GUSTY NE WINDS TO 20 OR 25 MPH POSSIBLE FOR A COUPLE OF HOURS AS
THE NEW BANDS FORM.

FFA STARTED AT 12Z BUT MOST OF THE ACTION SHOULD BE THIS AFTN/EVENING.

MODELS HAVE NOT BEEN THAT GOOD AT GEOGRAPHICAL FOCUS OF THE
EXCESSIVE RAINS SO NO GUARANTEES BUT THOUGHT IT WISE TO POST THE
FFA.

COLLABORATED WITH LWX ON THE HEADLINE...WHERE THEY HAVE ON GOING
FF AT 3 AM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
HEAVY RAINS APPEARS LIKELY FOR A PORTION OF AREA...AT LEAST FOR
THIS EVENING. IT MAY TURN OUT THAT MOST OF THE LIFT AND THREAT FOR
HEAVY RAIN ENDS BY 06Z?  MODELS DIFFER ON THEIR SOLNS.

POTENTIAL EXISTS FOR NARROW BANDS OF VERY HEAVY SHOWERS AND
ISOLATED TSTMS AT LEAST EARLY NIGHT AS THE WARM FRONT TRIES TO
LIFT NORTH AND WIND FIELDS BETWEEN 925 MB AND 700MB BECOME
CONCENTRATED-NOSED N-S INTO OUR AREA FROM VA. PWAT CONTINUES NEAR
2 INCHES THROUGH THE NIGHT ALONG I95 FROM MD TO CENTRAL NJ. PATCHY
FOG ALONG THE WARM FRONT LATE...ESPECIALLY KPHL-KACY SOUTHWARD.

TEMPS/WINDS/DEWS ARE 50 50 BLENDED 00Z/12 NAM/GFS MOS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A COLD FRONT WILL STALL JUST OFF TO OUR SOUTH AND EAST AND GRADUALLY
DISSIPATE THROUGH THE WEEKEND. AN AREA OF HIGH PRESSURE WILL MOVE
ACROSS TO THE NORTH OF THE REGION OVER THE WEEKEND. THIS HIGH GETS
SQUEEZED AROUND OUR AREA AND GETS ABSORBED INTO THE BERMUDA HIGH
PRESSURE SITTING OVER THE WESTERN ATLANTIC. THE BERMUDA HIGH WILL
RETROGRADE TOWARD THE EAST COAST THROUGH EARLY NEXT WEEK. IN THE
PROCESS, IT WILL PUSH THE COLD FRONT WESTWARD AS IT DISSIPATES. IN
THE MID LEVELS, A CUT OFF LOW WILL REMAIN TO OUR WEST AS A MID LEVEL
HIGH STARTS TO SLIDE WESTWARD ACROSS THE REGION. THIS MID LEVEL
HIGH/RIDGING LOOKS TO REMAIN IN PLACE THROUGH THE MAJORITY OF THE
WEEK BEFORE THE MID LEVEL FLOW STARTS TO BECOME MORE ZONAL.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO REMAIN POSSIBLE THROUGH
MUCH OF THE EXTENDED PERIOD AS WE EXPERIENCE DIURNALLY DRIVEN
CONVECTION. WITH THE FRONT NEARBY AND GRADUALLY PUSHING WEST, THERE
WILL BE ENOUGH LIFT TO HELP FOCUS CONVECTION.

TEMPERATURES WILL BE CLOSER TO NORMAL THROUGH THE START OF THE
PERIOD WITH HIGHS IN THE 80S AND LOWS IN THE 60S TO LOWER 70S. AS WE
NEAR THE LATER PART OF THE EXTENDED, TEMPERATURES WILL ONCE AGAIN
REACH INTO THE LOWER 90S WITH DEWPOINTS RISING. HEAT INDEX VALUES
WILL START TO INCREASE THROUGH THE MID WEEK PERIOD AND IT WILL
DEFINITELY START TO FEEL VERY HUMID ONCE AGAIN.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...ALREADY SOME STRATUS VCNTY KMIV. OTRW MAINLY VFR
CIGS. SCT HEAVY SHOWERS HAVE NOT MATERIALIZED SO FAR EARLY TODAY
VCNTY KMIV AND KACY AND MAY NOT PRIOR TO 12Z.  MAINLY N-NE WIND
5-15 KT OVERNIGHT EXCEPT CALM WIND VCNTY KMIV AND KACY SHIFTING
TO N LATE.

TODAY...GENERAL VFR CIGS PROBABLY BECOMING MVFR OR POSSIBLY EVEN
IFR DURING THE AFTN KPHL-KACY SOUTH AS SHOWERS TEND TO INCREASE IN
COVERAGE WITH ISOLATED EMBEDDED TSTMS. VSBY RESTRICTION BRIEFLY TO
1 MI IN HEAVY SHOWERS.

FURTHER N VCNTY KABE AND KRDG/KTTN...VFR CIGS EXPECTED MOST OF THE
DAY.

N-NE WIND WITH GUSTS INCREASING TO 20 KT IN THE AFTN.

TONIGHT...WIDESPREAD CIGS 500-1500 FT AS A WARM FRONT LIFTS
NORTH. SCT HEAVY SHOWERS AND ISOLATED EMBEDDED TSTMS. VSBY
RESTRICTION TO 1 MI POSSIBLY IN SHOWERS AND OR PATCHY FOG.

OUTLOOK...

SATURDAY THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED,
MAINLY IN THE AFTERNOON AND EVENING WITH LOCAL MVFR OR LOWER
CONDITIONS POSSIBLE IN ANY STORMS.

&&

.MARINE...
SCA HEADLINE WBIS AT 330 AM FOR THE NJ COAST THIS AFTN/EVE.
MARGINAL 20-25 KT NE WIND GUSTS AND MARGINAL 5 FT SEAS.

WE MAY NEED TO EXTEND THE HEADLINE DOW TO FAR S NJ AND THE DE ATLC
COASTAL WATERS FOR TONIGHT BUT ATTM DID NOT HAVE CONFIDENCE IN WAA
SEAS BUILDING TO 5 FT THERE. CAPPED THE SEAS TONIGHT AT 5 FT
DESPITE SOME GUIDANCE OFFERING 6 FT.

OUTLOOK...
SATURDAY THROUGH TUESDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED
ON THE AREA WATERS THROUGH THE PERIOD. THE GRADIENT TIGHTENS UP A
BIT AS A COLD FRONT REMAINS NEAR THE COAST AND SEAS MAY NEAR 5
FEET IN THE NORTHEASTERLY FLOW, MAINLY ACROSS THE NORTHERN WATERS.
THE GRADIENT WILL START TO WEAKEN THROUGH FRIDAY NIGHT AND SEAS
WILL THEN REMAIN BELOW 5 FEET THROUGH THE REST OF THE PERIOD.
WINDS WILL TURN MORE EASTERLY THEN SOUTHEASTERLY THROUGH WEEKEND
AS A RETROGRADING HIGH PRESSURE STARTS TO BUILD IN FROM THE EAST.

SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO OCCUR THROUGH
MOST OF THE PERIOD, MAINLY DURING THE AFTERNOON HOURS. THESE MAY
CAUSE WINDS TO BECOME GUSTY OVER THE WATERS AND THEY COULD NEAR
SPECIAL MARINE WARNING CRITERIA.

&&

.HYDROLOGY...
PWAT 2 INCHES IN FAR S DE AND THE 2 INCH PWAT MOVES NORTH TO I95-195
THIS AFTN AND REMAINS AXISED THERE THROUGH THIS FRI NIGHT. SOME
CONCERN FOR ISOLATED FF PRODUCING RAINS IN SW SUSSEX COUNTY DE
WHERE VULNERABILITY EXISTS TO 1.4 INCHES IN 1 HR BUT LIMITED THE
FFA TO THE URBAN AND HILLY AREAS OF SE PA/NE MD AND FAR N DE WHERE
GREATER REAL ESTATE MAY BE SUBJECT TO SIGNIFICANT FLOODING?

MORE THOUGHTS AT 4AM.

&&

.RIP CURRENTS...
THERE IS A LOW RISK FOR ENHANCED RIP CURRENT ACTIVITY TODAY ALONG
THE NEW JERSEY AND DELAWARE COASTS.

&&

.CLIMATE...
FIRST 11 DAYS AVERAGING FROM AROUND 4 DEGS ABOVE NORMAL VCNTY
KPHL-KACY TO BETWEEN 5 AND 6 DEGS ABOVE NORMAL ELSEWHERE IN OUR
AREA AS NIGHTS HAVE BEEN QUITE MILD.

WITH A HEAT WAVE POSSIBLE NEXT WEEK...POSITIVE DEPARTURES FROM
NORMAL SHOULD INCREASE THIS COMING WEEK OF THE 15TH-19TH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 2 AM EDT
     SATURDAY FOR ANZ450>452.

&&

SYNOPSIS...MEOLA
NEAR TERM...DRAG  314
SHORT TERM...DRAG 314
LONG TERM...MEOLA
AVIATION...DRAG/IOVINO/MEOLA 314
MARINE...DRAG/IOVINO/MEOLA 314
HYDROLOGY...314
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, Jul 11, 3:50 PM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT THU JUL 11 2013

NJZ001-007-008-PAZ054-055-060>062-122000-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
350 PM EDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-122000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
350 PM EDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-122000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
350 PM EDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR ENHANCED RIP CURRENT ACTIVITY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-122000-
DELAWARE BEACHES-
350 PM EDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-122000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 12, 3:51 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUL 12 2013

MDZ015-120830-
QUEEN ANNE'S MD-
351 AM EDT FRI JUL 12 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN QUEEN
ANNE'S COUNTY...

AT 346 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROMANCOKE TO TILGHMAN ISLAND. THESE STORMS WERE NEARLY STATIONARY.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THESE STORMS WILL BE NEAR KENT POINT AROUND 430
AM.

LAT...LON 3887 7637 3894 7637 3904 7632 3904 7631
      3892 7630 3891 7631 3890 7631 3889 7633
      3886 7632 3883 7638 3886 7639

FORECASTER:  DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:45 AM EDTSmall Craft AdvisoryPHI25 hr
Jul 12, 4:08 AM EDTFlash Flood WatchPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem17 hr
Jul 12, 2:29 PM EDTAreal Flood AdvisoryPHICape May6 hr
Jul 12, 4:00 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Salem7 hr
Jul 12, 4:04 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 2 more4 hr
Jul 12, 4:23 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset4 hr
Jul 12, 4:47 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 12, 5:54 PM EDTSpecial Weather StatementPHIAtlantic, Camden66 min
Jul 12, 6:54 PM EDTSpecial Weather StatementPHIAtlantic, Camden66 min
Jul 12, 7:57 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Ocean63 min
Jul 12, 9:13 AM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery4 hr
Jul 12, 10:01 AM EDTFlash Flood WarningPHIDelaware4 hr
Jul 12, 10:49 AM EDTAreal Flood AdvisoryPHIChester4 hr
Jul 12, 7:21 AM EDTAreal Flood AdvisoryPHISussex10 hr
Jul 12, 9:20 AM EDTAreal Flood AdvisoryPHIKent, Sussex8 hr
Jul 12, 12:15 PM EDTAreal Flood AdvisoryPHIKent, New Castle14 hr
Jul 12, 1:18 PM EDTFlash Flood WarningPHIKent4 hr
Jul 12, 1:24 PM EDTFlash Flood WarningPHISussex4 hr
Jul 12, 1:33 PM EDTFlash Flood WarningPHISussex4 hr
Jul 12, 5:18 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 12, 4:27 AM EDTSpecial Weather StatementPHIAnne Arundel33 min
Jul 12, 4:58 AM EDTFlash Flood WarningPHIQueen Anne's4 hr
Jul 12, 5:41 AM EDTAreal Flood AdvisoryPHIKent, Queen Anne's, Talbot8 hr
Jul 12, 7:15 AM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot10 hr
Jul 12, 8:17 AM EDTSpecial Weather StatementPHIQueen Anne's43 min
Jul 12, 8:55 AM EDTFlash Flood WarningPHICaroline, Talbot4 hr
Jul 12, 9:02 AM EDTAreal Flood AdvisoryPHIQueen Anne's4 hr
Jul 12, 1:28 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in Maryland, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.